Citation: MS. "Negative Changes: An Experience with Ecstasy (exp4498)". Erowid.org. Feb 11, 2001. erowid.org/exp/4498
||(pill / tablet)
New Years Eve, 2000, walking along the strip of Las Vegas, I had my first experience with ecstasy. I recall a feeling of anticipation that was suddenly swept away by pure euphoria. As the drug crept up on me, I found that everything around me was absolutely amazing- the millions of lights, the many faces passing me by on the street, the touch of my friend's arm. Now, as the year 2000 exists no where else but in our memories, I feel like a changed person. Just seven pills later, I feel I have been robbed of vitality, spirit, and motivation.
The short-term effects that I experienced were typical. The come-down would last till the wee hours of the morning, jaws clenching, mild shaking, an uneasy feeling, and a mind refusing to settle down for sleep. The week after I would feel lethargic and not quite there. This, of course, passed with time and life went on.
However, after my sixth time dropping, I found that the after effects seemed to linger on, becoming a part of my every day life. Months after taking ecstasty, I still feel exhausted, constantly fatigued, and often yawning no matter how much sleep I get. Throughout the day I experience a dull headache. Although bearable, it is persistent and puts me in an awful mood. At times I am so tired and so headachy that I turn apathetic, not wanting to do anything, talk to anyone, and the mere act of smiling becomes a struggle. My jaw often cracks and I have aches in my neck, shoulders, and back. The worst effect, however, is the change in my personality. My memory seems to have diminished. I feel spaced-out and fuzzy. I often feel like I am put on automatic, doing daily tasks without being entirely there mentally. I dont cry or go through sprouts of depression, but I find that I have little motivation for anything except sleep. For a while I wondered if this was all due to chronic fatigue syndrome or some other illness, but I suspect ecstasy to be the sole cause of my physical and mental symptoms. Has anyone experienced such effects for months after taking ecstasy? Will something like this ever end? Will I ever feel normal again?
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.